# SDR SWAA2016112810002

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 7,797 hours, 3,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15A848
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULTY.  R&R SWITCH IAW AMM.
